# SDR R61A201310191029

- Difficulty date: October 19, 2013
- Submitted: October 21, 2013
- Operation: Air carrier
- Aircraft: N118HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000189
- Aircraft time: 16,237 hours, 12,855 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Torque Tube
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, RT WING F5, F6, FLAP TORQUE TUBES CORRODED ON MALE END SPLINES. AND F5, F6, TORQUE TUBE BEARINGS ARE CORRODED ON SPLINES.  MX R & R F5, F6 TORQUE TUBES IAW AMM 27-51-03.  R & R F5, F6 FLAP BEARING SUPPORT,IAW AMM 27-51-04.  ACFT REMAINS UNTIL COMPLETION OF HEAVY CHECK.
